CSpace
Model averaging based on generalized method of moments
Wang, Weiwei1,2; Zhang, Qi1; Zhang, Xinyu3; Li, Xinmin1
2021-03-01
Source PublicationECONOMICS LETTERS
ISSN0165-1765
Volume200Pages:5
AbstractModel averaging has become a hot topic in the field of statistics and econometrics with its robustness. Existing model averaging methods are based on the linear estimation mainly, but the research of model averaging based on the generalized method of moments(GMM) still has a lot of works to be done. In this paper, we consider using model average method to estimate a GMM based regression model. The weights are obtained by minimizing the J-fold cross validation criterion, and the asymptotic optimality of the model averaging estimator in the sense that it minimizes the squared estimation loss is proved. The simulation study shows that the risks of our GMM model averaging estimators are relatively low in some cases. (c) 2021 Elsevier B.V. All rights reserved.
KeywordGeneralized method of moments Model averaging Cross-validation criterion Asymptotic optimality
DOI10.1016/j.econlet.2021.109735
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11871294] ; National Natural Science Foundation of China[72042019] ; National Natural Science Foundation of China[72091212]
WOS Research AreaBusiness & Economics
WOS SubjectEconomics
WOS IDWOS:000623053700005
PublisherELSEVIER SCIENCE SA
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/58219
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, Xinmin
Affiliation1.Qingdao Univ, Sch Math & Stat, Qingdao 266071, Peoples R China
2.East China Normal Univ, Sch Stat, Shanghai 200062, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Weiwei,Zhang, Qi,Zhang, Xinyu,et al. Model averaging based on generalized method of moments[J]. ECONOMICS LETTERS,2021,200:5.
APA Wang, Weiwei,Zhang, Qi,Zhang, Xinyu,&Li, Xinmin.(2021).Model averaging based on generalized method of moments.ECONOMICS LETTERS,200,5.
MLA Wang, Weiwei,et al."Model averaging based on generalized method of moments".ECONOMICS LETTERS 200(2021):5.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Weiwei]'s Articles
[Zhang, Qi]'s Articles
[Zhang, Xinyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Weiwei]'s Articles
[Zhang, Qi]'s Articles
[Zhang, Xinyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Weiwei]'s Articles
[Zhang, Qi]'s Articles
[Zhang, Xinyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.